MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TM REV 36MM POLY LINER PLUS 0MM OFS; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. TM REV 36MM POLY LINER PLUS 0MM OFS; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 00434903600
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 115313, comp rvsr shldr glnsp +3 36mm, lot#: j7878159.G2: foreign: australia.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty approximately one (1) month ago.Subsequently, the patient the patient underwent a revision surgery seven (7) days after their initial surgery due to dislocation of the implants.Attempts have been made to obtain additional information.No additional information has been received at this time.
 
Additional Manufacturer Narrative
(b)(4) this follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.Corrected data: h4 device manufacturer date.No product was returned, and no pictures were provided; therefore, a product evaluation could not be performed.A review of the device history record(s) identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility, with no issues noted.A review of the complaint history identified additional similar complaints for the reported item(s), but no additional complaints for the reported part and lot combination(s).Complaints are monitored through a monthly complaint review in order to identify potential adverse trends.A definitive root cause could not be determined.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
TM REV 36MM POLY LINER PLUS 0MM OFS
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22286647
Report Number0001822565-2025-02012
Device Sequence Number8819902
Product Code PHX
UDI-Device Identifier00889024633056
UDI-Public(01)00889024633056(17)291112(10)66915764
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00434903600
Device Lot Number66915764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexUnknown